# SDR VNAA202004219992

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 12,681 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CENTER FLOOR SILL SUPPORT ANGLE CORRODED AROUND NUT PLATES. REMOVED THE PAX DOOR CENTER FLOOR SILL SUPPORT ANGLE ASSY IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01,  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ANGLE IAW CRJ900 SRM'S 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01 (P/N: SH670-31875-7).
